On Normed Almost Linear Spaces.

G. Godini

Mathematische Annalen (1987/88)

  • Volume: 279, Issue: 3, page 449-456
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Godini, G.. "On Normed Almost Linear Spaces.." Mathematische Annalen 279.3 (1987/88): 449-456. <http://eudml.org/doc/164334>.

author = {Godini, G.},
journal = {Mathematische Annalen},
keywords = {normed almost linear spaces; non-trivial dual space},
number = {3},
pages = {449-456},
title = {On Normed Almost Linear Spaces.},
url = {http://eudml.org/doc/164334},
volume = {279},
year = {1987/88},

AU - Godini, G.
TI - On Normed Almost Linear Spaces.
JO - Mathematische Annalen
PY - 1987/88
VL - 279
IS - 3
SP - 449
EP - 456
KW - normed almost linear spaces; non-trivial dual space
UR - http://eudml.org/doc/164334
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.